# SDR DALA1307646802

- Difficulty date: March 4, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER AFT CORNER SEAL DEPRESSOR DENTED.  REPLACED SEAL DEPRESSOR IAW SRM 51-40-02, PG 2 P4-7 AND P 31.
